PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 1 | 1-6
Tytuł artykułu

Uniform pseudo-orbit tracing property for homeomorphisms and continuous mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that for every nonempty compact manifold of nonzero dimension no self-homeomorphism and no continuous self-mapping has the uniform pseudo-orbit tracing property. Several relevant counterexamples for recently studied hypotheses are indicated.
Rocznik
Tom
75
Numer
1
Strony
1-6
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-06-25
poprawiono
2000-03-10
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] R. Gu, Uniform pseudo-orbit tracing property and orbit stability, Ann. Differential Equations 13 (1997), 350-359.
  • [2] K. Odani, Generic homeomorphisms have the pseudo-orbit tracing property, Proc. Amer. Math. Soc. 110 (1990), 281-284.
  • [3] K. Sakai, The $C^1$-uniform pseudo-orbit tracing property, Tokyo J. Math. 15 (1992), 99-109.
  • [4] K. Sakai, Pseudo-orbit tracing property and strong transversality of diffeomorphisms on closed manifolds, Osaka J. Math. 31 (1994), 373-386.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.